MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE? HF ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)

BOSTON SCIENTIFIC CORPORATION RESONATE? HF ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Model Number D532
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) system exhibited high out of range shock impedance measurements above 200 ohms.Technical services (ts) was consulted and troubleshooting options were recommended.No adverse patient effects were reported.This system remains in service.

Brand Name
RESONATE? HF ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25719238
Report Number2124215-2026-35975
Device Sequence Number10644715
Product Code LWS
UDI-Device Identifier00802526588280
UDI-Public(01)00802526588280(17)271118
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberD532
Device Catalogue NumberD532
Device Lot Number640980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/06/2026
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale